# SDR A6WA201744845

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 32,954 hours, 31,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4031 EMERGENCY LIGHTS NO ILLUMINATING PAST ROW 8 TO THE BACK OF AIRCRAFT ON FLOOR. FOUND CONNECTORS P40LY AND P39LY BAD.  REMOVED AND REPLACED BOTH CONNECTORS IAW AMM 16-371A, OPS CHECKED GOOD,
